Local Spillovers, Convexity and the Strategic Substitutes Property in Networks
We provide existence results in a game with local spillovers where the payoff function satisfies both convexity and the strategic substitutes property. We show that there always exists a stable pairwise network in this game, and provide a condition which ensures the existence of pairwise equilibrium networks. Moreover, our existence proof allows us to characterize a pairwise equilibrium of these networks.
|Date of creation:|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://www.business.lsu.edu/economics
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Paul Belleflamme & Francis Bloch, 2001.
"Market Sharing Agreements and Collusive Networks,"
443, Queen Mary University of London, School of Economics and Finance.
- Furusawa, Taiji & Konishi, Hideo, 2007.
"Free trade networks,"
Journal of International Economics,
Elsevier, vol. 72(2), pages 310-335, July.
- Pascal Billand & Christophe Bravard & Sudipta Sarangi, 2012. "Directed Networks with Spillovers," Journal of Public Economic Theory, Association for Public Economic Theory, vol. 14(6), pages 849-878, December.
- Sanjeev Goyal & Sumit Joshi, 2006. "Unequal connections," International Journal of Game Theory, Springer, vol. 34(3), pages 319-349, October.
When requesting a correction, please mention this item's handle: RePEc:lsu:lsuwpp:2011-01. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: ()
If references are entirely missing, you can add them using this form.